# SDR DALA2017121308557

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 57,227 hours, 22,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 9839582) DURING INSPECTION FOUND EXTERNAL EMERGENCY LIGHT AFT OF RT WING INOPERATIVE. MAINTENANCE REPLACED BATTERY CHARGER M1671 PER B737-800 AMM 33-51. OPS CKS GOOD.
